# SDR DL76G011262

- Difficulty date: July 30, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 11,102 hours, 1,762 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB FOR ELECTRICAL SMELL IN AFT GALLEY...CREW TURNED OFF     OVENS AND RECIRC FANS AND UTILITY BUSSES AND SMELL DISSIPATED. MAD MTC INVESTIGATING.
